RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Alekseev, Sergei Sergeevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:138
Abstract pages:440
Full texts:132
References:57
E-mail:

http://www.mathnet.ru/eng/person69423
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. S. S. Alekseyev, O. A. Zadvornov, “Solvability of a multivalued filtering problem in a heterogeneous environment with a distributed source”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 12,  76–80  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:12 (2011), 63–66  scopus
2. S. S. Alekseev, O. A. Zadvornov, “Existence of solutions of filtration problems with multi-valued law in nonhomogeneous media in the presence of a point source”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 153:1 (2011),  168–179  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020